# SDR USAA2012103000009

- Difficulty date: September 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INDICATION WAS FOUND IN THE EMERGENCY EXIT HATCH DOOR 844 SEGMENT BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 & BEAM 3.  REPLACED SEGMENT ANGLE FRAME AT EMERGENCY EXIT HATCH DOOR 844 IAW EO 5210Y228.
